# SDR UF6A971102

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Transducer
- Part number: APT3610003000
- Condition: Dirty
- Location: Nr 1 Engine
- Part time: 11,514 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5748 - NR 1 ENGINE OIL PRESSURE CWP ILLUMINATED.  MAINTENANCE INSPECTED AND CLEANED NR 1 ENGINE OIL PRESSURE TRANSDUCER CANNON PLUG.  SYSTEM OPS CHECKED GOOD.  (M)
